# SDR ASOA2015052212894

- Difficulty date: May 7, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LINTEL CHANNEL AFT LOWER BRACKET IS CRACKED AT FS 621.  REMOVED AND INSTALLED NEW 601R35050-109, ANGLE IAW SRM 51-42-21.
